BibTeX record journals/jossac/Ge21

download as .bib file

@article{DBLP:journals/jossac/Ge21,
  author    = {Zhaoqiang Ge},
  title     = {Impulse Controllability and Impulse Observability of Stochastic Singular
               Systems},
  journal   = {J. Syst. Sci. Complex.},
  volume    = {34},
  number    = {3},
  pages     = {899--911},
  year      = {2021},
  url       = {https://doi.org/10.1007/s11424-020-9250-5},
  doi       = {10.1007/s11424-020-9250-5},
  timestamp = {Tue, 16 Mar 2021 15:41:51 +0100},
  biburl    = {https://dblp.org/rec/journals/jossac/Ge21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics